# SDR CALA2014081401113

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 45,154 hours, 16,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STATION 500C BETWEEN STRINGER 8R & 9R AROUND THE BUCKED TAIL OF THE INBD RIVET ATTACHING THE A/C OUTLET EXTRUSION SUPPORT BRACKET.  REPAIRED CRACKED AREA IAW EA 5310-04716 REV G OP 02 FIG 3.
